Power cold and flu for the treatment of common cold and inflnenza

 
4.2/5 ( 84% )
based on 10 ratings

Power Cold & Flu
For the treatment of common cold & inflnenza
Anticatarrhal, Decongestant, Antihistaminic, Analgesic & Antipyretic

Composition:

Each tablet contains:
paracetamol                                  500 mg
Caffeine Anhydrous                     30 mg
Pseudoephedrine Hcl                  30 mg
Chlorpheniramine maleate        3 mg

Properties:

Power cold & Flu is a unique combination of:
Paracetamol : Analgesic and antipyretic.
Caffeine anhydrous : CN.S and respiratory stimulant.Also caffeine enhances the activity of paracetamol.
Pseudoephedrine Hcl : Nasal decongestant and helps to decongest sinus openings and passages.
Chlorpheniramine maleate : Antihistaminic of short duration of action with less sedative effect than other antihistarninics.

Indications:

For the quick relief of symptoms associated with common cold and influenza such as: Aches, pains, headache, fever, sore throat, nasal congestion, runny nose and sneezing

Dosage:

For adults and children aged 12 and over: 1- 2 tablets 3 times daily.

Side effects:

Occasionally mild sedation or drowsiness. Palpitations rarely occur.

Contraindications:

– Hypersensitivity to any of the product’s components.
– Pregnancy & nursing women.
– Children under 12 years of age.

Presentation:

Carton Box contains 1,2,3 strips each striplO tablets

Storage:

Store below 25°C.

Produced by:

Chemipharm Pharmaceutical Industries
6th October City – Egypt

باور كولد اند فلو لعلاج نزلات البرد والانفلونزا ومزيل للرشح والزكام وانسداد الانف

Be the first to comment

Leave a Reply

Your email address will not be published.


*